# SDR AALA201904259023

- Difficulty date: April 13, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 39,804 hours, 5,923 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347721420500
- Condition: Corroded
- Location: Frames 58-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SEAT TRACK BETWEEN FR 58 AND FR67 AT-Y450. REPLACED SEAT TRACK PER SRM 51-42-11 AND 51-72-11.
